IEEE - Institute of Electrical and Electronics Engineers, Inc. - Advanced Numerical Schemes for the Accurate Evaluation of 4-D Reaction Integrals in the Method of Moments

Author(s): Francesca Vipiana ; Donald R. Wilton ; William A. Johnson
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2013
Volume: 61
Page Count: 8
Page(s): 5,559 - 5,566
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2013.2277864
Regular:

In this paper, we present a simple and efficient fully numerical technique for the evaluation of 4-D reaction integrals arising in the method of moments. In the proposed approach, the accuracy of... View More

Advertisement